| Catalog Number |
SCM-255 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Patient reported "possible rupture and capsular contracture baker grade unknown".Later healthcare professional reported "possible rupture with capsular contracture baker grade iv".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture and capsular contracture was received on jul 22, 2025, with lot number 2961038.Based on the product analysis performed, the assessments of the complaints are: ¿ rupture: not observed.¿ capsular contracture: unable to observe since it is a medical event and is not related to the device.As per the investigation procedure, crease and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d.9., h.3., h.6.
Event or Problem Description
Patient reported "possible rupture and capsular contracture baker grade unknown".Later healthcare professional reported "possible rupture with capsular contracture baker grade iv".This record is for the right side.Device was explanted and replaced.